Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes yellow vaginal discharge after taking Postinor 2?

I had sex on Thursday after my menses ended on Wednesday. I took all two tablets of postinor 2 on Friday at the same time. I ve been having a yellowish discharge since Saturday. What could it be?Hi, can I answer your health question? Please type your question here...
Fri, 31 Aug 2018
Report Abuse
OBGYN 's  Response
Hi,

This could be due to vaginal infection or excessive mucous discharge.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. I ve had vaginal discharge for over a month now. It s yellow and watery. I went to the doctor a week after I had it and was diagnosed with a yeast infection. I have taken Monistat and fluconzole for it. Didn t work. I also have been taking apple cider vinegar baths. It s helping but barely. I went to the doctor again and they are testing me again for yeast. She was concerned about pregnancy but the test came up negative. I don t know what else to do and it s concerning me a lot. Can you help?

doctor1 MD

hell. iam 3months pregnant the doctor said i have infection. There s a yellowish thing coming from my vagina. I dont want the baby so use abortion pills. I take 6 cytotec but nothing happen. The next next day i take 12 arthrotec but nothing happen again except i experienced vomiting. I went to a manghihilot. She massage my tummy it was so very hard and i was really hurt. After than she gave me 5 pcs cytotec then insert into my vagina the 2 pcs. But nothing happen. I only saw almost 3 drops of blood coming from my vagina then i dont feel anything. How can i terminate it? Does vaginal infection can cause difficult time in aborting. Does serpentina leaves can cause abortion even when im already 3 months pregnant? Please help me. Im begging. Right now im doing walking and carrying heavy things because they say it can also cause miscarriage . Please help me. I dont know what to do. Abortion is illegal from where i live.

doctor1 MD

I have yellow discharge once or twice a week since one year. I had a vaginal culture and was told that I have klebsiella. Now I am taking ciprobay 500 for 5 days. I did take dalacin before and discharge stops only during The time medicine Is taken. Can I live a normal life in case of discharge reoccurrence? Or I have to treat it?